# SDR 06FDEA03676

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46994
- Aircraft time: 65,464 hours, 21,453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSP ON HORIZ STAB, FOUND TWO PANEL P/N 7208-1 AND 7205-1 WITH CRACKS.  SEE ATTACHED SHEET FOR ALL DETAIL.  SHORING INSTALLED, OPENED ACCESS, REPLACED 2 PANELS AND REMOVED SHORING IAW SB DC10-55-16 GROUP 1 AND EA# 8-5510-96066.
